RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1995, Volume 1, Issue 3, Pages 641–648 (Mi fpm91)  

This article is cited in 1 scientific paper (total in 1 paper)

The main series of nonhomogeneous systems of hydrodynamic type with constant matrices possessing $1^{st}$ order conservation laws

E. I. Ganzha

M. V. Lomonosov Moscow State University

Abstract: Let $u_t^i=v_iu_x^i+f_i(u)$, $i=1,\ldots,n$ be a system of PDE with constant $v_i$. We give a classification of such systems possessing nontrivial conservation laws $dg(u,u_x)/dt=dh(u,u_x)/dx$ and their explicit form for two main series. The third (and the last) main series is shown to be nontrivial. Some examples of such systems are new.

Full text: PDF file (328 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.958
Received: 01.06.1995

Citation: E. I. Ganzha, “The main series of nonhomogeneous systems of hydrodynamic type with constant matrices possessing $1^{st}$ order conservation laws”, Fundam. Prikl. Mat., 1:3 (1995), 641–648

Citation in format AMSBIB
\Bibitem{Gan95}
\by E.~I.~Ganzha
\paper The main series of nonhomogeneous systems of hydrodynamic type with constant matrices possessing $1^{st}$ order conservation laws
\jour Fundam. Prikl. Mat.
\yr 1995
\vol 1
\issue 3
\pages 641--648
\mathnet{http://mi.mathnet.ru/fpm91}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1788547}
\zmath{https://zbmath.org/?q=an:0867.35017}


Linking options:
  • http://mi.mathnet.ru/eng/fpm91
  • http://mi.mathnet.ru/eng/fpm/v1/i3/p641

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. I. Mokhov, “Symplectic and Poisson structures on loop spaces of smooth manifolds, and integrable systems”, Russian Math. Surveys, 53:3 (1998), 515–622  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:206
    Full text:69
    References:46
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020